MathSciNet Relay Station
MathSciNet bibliographic data
MR1914260 28D15 (35B27 47A35 49J45 74B20 74Q05)
Licht, Christian; Michaille, Gérard Global-local subadditive ergodic theorems and application to homogenization in elasticity. Ann. Math. Blaise Pascal 9 (2002), no. 1, 21–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement